# SDR SWIA2015402040685

- Difficulty date: January 24, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 27,579 hours, 25,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PUNCTURED AT FS 690 BETWEEN STR 23R AND STR 24R.  REPAIRED THE SKIN  IAW EA.
